MAUDE Adverse Event Report: Skeletal Dynamics Inc. Skeletal Dynamics; IJS-E Base Plate Assembly

Skeletal Dynamics Inc. Skeletal Dynamics; IJS-E Base Plate Assembly
Catalog Number IJS-ELB-BPA
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 06/19/2026
Type of Reportable Event Serious Injury
Event or Problem Description
An implanted ijs-e (internal joint stabilizer - elbow) uncoupled at the arm joint (the proximal locking screw backed out) two months following initial implantation, requiring removal surgery.
 
Additional Manufacturer Narrative
The instructions for use for the ijs-e system states the following: "the locking screws of the construct and the axis pin must be installed and fully tightened to ensure that the construct will maintain the positioning and angles established intraoperatively.If the locking screws or the axis pin are not attached and/or fully tightened, the construct may loosen, shift and/or become disassembled subcutaneously." "the ijs-e construct connecting rod splines must be fully seated prior to tightening.Improper positioning may result in loosening of the construct." "improper placement, positioning, alignment or fixation of the ijs-e construct may result in unusual stress conditions which may lead to subsequent reduction in the service life of the components, construct failure, postoperative complications or ineffective treatment." "for safe effective use of the implant, the surgeon must be thoroughly familiar with the surgical technique, implant, and associated instruments.Improper insertion of the device during implantation may also increase the possibility of loosening, migration and failure of the device or the treatment." review of the images from the case found that the axis pin was not positioned properly in accordance with the surgical technique.Additionally, examination of the returned device revealed damage to the connecting rod splines consistent with not fully seating the splines prior to tightening.

Brand Name
Skeletal Dynamics
Common Device Name
IJS-E Base Plate Assembly
Manufacturer (Section D)
Skeletal Dynamics Inc.
7300 n kendall drive
suite 800
miami FL 33156
Manufacturer Contact
baron villalta
7300 n kendall drive
suite 800
miami, FL 33156
+1(305)596-7585
MDR Report Key50091594
Report Number3006742481-2026-00014
Device Sequence Number21290408
Product Code OZI
UDI-Device Identifier00841506104904
UDI-Public00841506104904
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K231447
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberIJS-ELB-BPA
Device Lot NumberAN2505078
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/28/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2026
Initial Report FDA Received Date07/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexFemale
Patient Weight154 LB
Patient RaceWhite